It began to feel as if the positives from this medication were starting to creep through. I can’t say I was any more happy that I have been. I’m never really happy. However, I did feel a little less down, especially on days 18-21. It looks like the medication is starting to make an impact on my overall mood which is a good thing. Still, I am seeing side effects from it so I have to address those here.
Overall better mood. My mood is usually pretty low so while this is an improvement, I cannot say I am “all better.” After all, you’re never really “all better.” I find I am thinking less about suicide. It’s still a daily thing, but my mind wasn’t going nearly as far down that road as it sometimes does. I am finding it easier to laugh at things that should be funny. I guess you could say it has started working as far as mood. As far as other issues, well….
I am still not feeling hungry. I list this as a neutral because some people want this while others don’t. I don’t mind one way or the other. I was getting tired of always gaining weight with other medications. It’s hard to feel good about yourself when you gain 30 pounds. In a way, some medications are self defeating in that way. Sure, it might trick your brain into thinking you are happy, but looking in the mirror brings it all down again. I’ve dropped about 8 pounds since starting the medication so my weight loss isn’t terribly dramatic. I had to stop my usual workouts because of an injury so who knows how much I might have lost if I’d been able to continue my exercise. I am looking to get back into my workouts next week so we’ll see if I drop anymore weight.
My sleep is still very erratic. I am having to depend on other medications to get at least some sleep. Even then, I am constantly waking up throughout the night; at least 15-25 times a night. I’m not exaggerating. My anxiety isn’t seeing much of a decline from the medication. Just yesterday (day 22) I had a meltdown and had to turn to Klonopin to knock me down. I could feel the anxiety attack coming on, but there was nothing I could do to stop it besides my benzo. After that, I lied down and tried to relax. My body was numb, but my mind was still racing. Still, I managed to fall asleep about 2 hours later, but as I mentioned, I kept waking up.
Overall, I think the medication has more positives than negatives. I know Prozac isn’t a catch all. I’ve been down this road before and I know I will probably always have to be on multiple meds to manage my illness. I am glad I stuck with the Prozac though as it is showing some positive results and few negatives. I still find myself creating my own worlds when I leave the house so I can manage to do normal things like visit the grocery store. I still don’t talk to people and I still don’t make eye contact unless she does it for me. I go in, get what I need, and leave. The only place I let go a little is the book store. It’s always so quiet in there and the smell of fresh paper is soothing. I will probably end up going there again very soon.
Here we are again. We have a few changes!
latuda weight gain
what was the most popular search terms in 2012
It appears someone had a Grumbling Heart! Latuda weight gain is sorta new. I’ve mentioned the drug enough to get searches to the site. As far as weight gain, I can only give advice on the first 8-9 days. As most of you know, I stopped my meds voluntarily. I did almost immediately feel less hungry on Latuna. Invega, which Latuda replaced, made me feel hungry ALL the time. Now that I am off both, I eat only when it’s meal time. Even at those times I don’t really feel all that hungry. I generally have been eating smaller meals as well. Hope this continues and I lose all the weight I put on when on the drugs.
Slight change from yesterday, but still along the same lines!
latuda weight loss
I posted earlier that I wasn’t feeling nearly as hungry as I was when I was on the Invega so there may be something to this Latuda weight loss. It’s only been 7 days so we’ll see where I am a month from now and if I’ve dropped 10lbs, then that will be some proof. I took a little something to help with the parkinsonism and it seems to be working. I’m not nearly as fidgety as I was. My doctor told me Diphenhydramine (regular ol Benedryl) can help with the shakes so I take a few when it gets bad. If you are also on Latuda and having my symptoms, talk to your doctor about it and see what they say. What works for me may not work for you.
- Victim of the Drug Reps? (richardallenrh.com)
I’ve been on Invega for 4 months now and besides the fact that I’ve gained weight (side effect). It’s been working relatively well. Well, Thursday the doctor decided he didn’t want me on Invega 6mg anymore and stuck me on a drug called Latuda. He said it has a track record just as good as Invega, but doesnt have the side effect of weight gain which would be good for me. Two days in and already I don’t feel the same appetite that I’ve had over the last 4 months. I can eat once in a day and feel just fine. My question is this: Did he really think it was a better drug for me or was it because the drug rep came by and talked him up.
As I was waiting to see him, the drug rep came in with lunch for the entire office. I’ve found that this is standard practice for them, especially when the office is small which mine is. She was young and pretty and looked to be maybe 6 months out of college. What drug was she there to push? Latuda.
I know I should be happy because I got a free 28 day supply of the drug and I also got a card good for 14 more free days of it. If I really do lose the weight I’ve gained, that’s great. I just hope that the doctor really did think this was better for me and didn’t swap me simply to appease a drug rep.